# SDR UALA2013032701960

- Difficulty date: March 26, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 90,927 hours, 10,940 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Seat 35h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT 35H MOUNTED EMERGENCY LIGHT MISSING.  REPLACED EMERGENCY LIGHT, OPS CHECKED OKAY.
